result 4

Can You Take Too Much Magnesium

People taking a magnesium supplement are at risk of getting too much magnesium. Cramping, nausea, anxiety, and low blood pressure are all typical side effects. Certain groups, such as people with kidney disease, are at a higher risk of taking too much. If you notice signs of magnesium poisoning, it’s important to consult your doctor right away. The Health Reference Library at Vivisit Insider has more details. For more details, visit the library on CNN.com/health.com and [email protected] for more details.

Can You Take Too Much Magnesium

Large doses of magnesium may cause excessive body tension, low blood pressure, coma, and death.

Can Taking Too Much Magnesium Hurt You?

If you’re healthy, your kidneys will flush out the extra magnesium you get from foods. However, too much of it can cause cramps or nausea. If you use laxatives or antacids that contain magnesium, the same is true. The mineral can make you sick in very high doses.

RELATED:  Is Magnesium Good For Bone Health

Leave a Comment

Your email address will not be published. Required fields are marked *